Notices

Not Sure What To Do

Old 02-09-2010, 07:59 PM
  # 1 (permalink)  
Member
Thread Starter
 
Join Date: Feb 2010
Location: columbus, ohio
Posts: 1
Not Sure What To Do

I was taking lortab for tooth pain about 3 weeks ago, and then started with my sister-in-law's morphine tablets. I am having dental work done in two weeks, and the dentist gave me another prescription for lortab. On Sunday, I gave my prescirption, which I had filled, to my husband and told him not to give them to me until my dental visit, and then to only give it to me how it's prescribed.

So this is day 2, and I'm achy, have hot flashes (and cold sweats), feel nauseous, and on and on. Am I addicted to them only after 3 weeks? Am I going through withdrawal, is that why I feel so bad?
pookie5395 is offline  
Old 02-09-2010, 08:20 PM
  # 2 (permalink)  
6/20/08
 
Join Date: Sep 2008
Posts: 4,467
I can't help you with your situation...but others will be around shortly that can.

I do want to welcome you to SR.
coffeenut is offline  

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 07:53 AM.